Skip to Main content Skip to Navigation
Journal articles

The snapping out Brownian motion

Antoine Lejay 1, 2
1 TOSCA - TO Simulate and CAlibrate stochastic models
CRISAM - Inria Sophia Antipolis - Méditerranée , IECL - Institut Élie Cartan de Lorraine : UMR7502
Abstract : We give a probabilistic representation of a one-dimensional diffusion, equation where the solution is discontinuous at 0 with a jump proportional to its flux. This kind of interface condition is usually seen as a semi-permeable barrier. For this, we use a process called here the snapping out Brownian motion, whose properties are studied. As this construction is motivated by applications, for example in brain imaging or in chemistry, a simulation scheme is also provided.
Document type :
Journal articles
Complete list of metadata
Contributor : Antoine Lejay <>
Submitted on : Monday, August 3, 2015 - 3:30:50 PM
Last modification on : Tuesday, May 18, 2021 - 2:32:02 PM
Long-term archiving on: : Wednesday, April 26, 2017 - 8:22:32 AM


Files produced by the author(s)



Antoine Lejay. The snapping out Brownian motion. Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2016, 26 (3), pp.1727-1742. ⟨10.1214/15-AAP1131⟩. ⟨hal-00781447v4⟩



Record views


Files downloads